Citations refer to the original publication, not to a Scieee localized version.
Kolotilin, A., & Wolitzky, A. (2024). Distributions of posterior quantiles via matching. Theoretical Economics, 19(4), 1399–1413. https://doi.org/10.3982/TE6057
Kolotilin, Anton, and Alexander Wolitzky. “Distributions of posterior quantiles via matching.” Theoretical Economics, vol. 19, no. 4, 2024, pp. 1399–1413. https://doi.org/10.3982/TE6057.
Kolotilin, Anton, and Alexander Wolitzky. “Distributions of posterior quantiles via matching.” Theoretical Economics 19, no. 4 (2024): 1399–1413. https://doi.org/10.3982/TE6057.
Kolotilin, A. and Wolitzky, A. (2024) ‘Distributions of posterior quantiles via matching’, Theoretical Economics, 19(4), pp. 1399–1413. Available at: https://doi.org/10.3982/TE6057.
A. Kolotilin and A. Wolitzky, “Distributions of posterior quantiles via matching,” Theoretical Economics, vol. 19, no. 4, pp. 1399–1413, 2024, doi: 10.3982/TE6057.
@article{kolotilin2024distributions,
author = {Kolotilin, Anton and Wolitzky, Alexander},
title = {Distributions of posterior quantiles via matching},
journal = {Theoretical Economics},
year = {2024},
volume = {19},
number = {4},
pages = {1399--1413},
publisher = {New Haven, CT: The Econometric Society},
doi = {10.3982/TE6057},
url = {https://doi.org/10.3982/TE6057}
}